# SDR JJBA20240611031

- Difficulty date: June 4, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, UNDERFLOOR, CENTER OMEGA BEAM FOUND CORRODED BTW FR 59-60 AND 60-61 AROUND ANCHOR NUT. REAR FUSELAGE I FLOOR STRUCTURE, CTR OMEGA BEAM REPAIRED BTW FR 59-60 AND FR 60-61
